| Model Number |
AZURION 7 B20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's collimator was stuck, which could impact imaging.The device was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips investigated the complaint.The philips field service engineer (fse) inspected the system on site and unable to duplicate the reported issue.However, a review of the system logfiles found collimator shutter errors.The defective collimator was returned for analysis which concluded that the shutters and wedges were defective.To resolve the issue, the fse replaced the collimator.After replacement, the system was returned to use in good working order.The codes were updated based on the investigation outcome.